\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms

Abstract Related Papers Cited by
  • We consider group-valued cocycles over a partially hyperbolic diffeomorphism which is accessible volume-preserving and center bunched. We study cocycles with values in the group of invertible continuous linear operators on a Banach space. We describe properties of holonomies for fiber bunched cocycles and establish their Hölder regularity. We also study cohomology of cocycles and its connection with holonomies. We obtain a result on regularity of a measurable conjugacy, as well as a necessary and sufficient condition for existence of a continuous conjugacy between two cocycles.
    Mathematics Subject Classification: Primary: 37D30, 37C15, 37H05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Avila, J. Santamaria and M. Viana, Holonomy invariance: Rough regularity and applications to Lyapunov exponents, Asterisque, 358 (2013), 13-74.

    [2]

    K. Burns and A. Wilkinson, On the ergodicity of partially hyperbolic systems, Ann. of Math., 171 (2010), 451-489.doi: 10.4007/annals.2010.171.451.

    [3]

    D. Dolgopyat, Livsic theory for compact group extensions of hyperbolic systems, Mosc. Math. J., 5 (2005), 55-67.

    [4]

    A. Katok and A. Kononenko, Cocycle stability for partially hyperbolic systems, Math. Res. Letters, 3 (1996), 191-210.doi: 10.4310/MRL.1996.v3.n2.a6.

    [5]

    A. Katok and V. Nitică, Rigidity in Higher Rank Abelian Group Actions: Volume 1, Introduction and Cocycle Problem, Cambridge University Press, Cambridge, 2011.doi: 10.1017/CBO9780511803550.

    [6]

    B. Kalinin and V. Sadovskaya, Cocycles with one exponent over partially hyperbolic systems, Geom. Dedicata, 167 (2013), 167-188.doi: 10.1007/s10711-012-9808-z.

    [7]

    R. de la Llave and A. Windsor, Livšic theorem for non-commutative groups including groups of diffeomorphisms, and invariant geometric structures, Ergodic Theory Dynam. Systems, 30 (2010), 1055-1100.doi: 10.1017/S014338570900039X.

    [8]

    R. de la Llave, Smooth conjugacy and SRB measures for uniformly and nonuniformly hyperbolic systems, Comm. Math. Phys., 150 (1992), 289-320.doi: 10.1007/BF02096662.

    [9]

    M. Nicol and M. Pollicott, Measurable cocycle rigidity for some non-compact groups, Bull. London Math. Soc., 31 (1999), 592-600.doi: 10.1112/S0024609399005937.

    [10]

    V. Nitică and A. Török, Regularity of the transfer map for cohomologous cocycles, Ergodic Theory Dynam. Systems, 18 (1998), 1187-1209.doi: 10.1017/S0143385798117480.

    [11]

    Ya. Pesin, Lectures on Partial Hyperbolicity and Stable Ergodicity, European Mathematical Society (EMS), Zurich, 2004.doi: 10.4171/003.

    [12]

    M. Pollicott and C. P. Walkden, Livšic theorems for connected Lie groups, Trans. Amer. Math. Soc., 353 (2001), 2879-2895.doi: 10.1090/S0002-9947-01-02708-8.

    [13]

    V. Sadovskaya, Cohomology of fiber bunched cocycles over hyperbolic systems, Ergodic Theory Dynam. Systems, Available on CJO 2014.doi: 10.1017/etds.2014.43.

    [14]

    K. Schmidt, Remarks on Livšic' theory for non-Abelian cocycles, Ergodic Theory Dynam. Systems, 19 (1999), 703-721.doi: 10.1017/S0143385799146790.

    [15]

    M. Viana, Almost all cocycles over any hyperbolic system have nonvanishing Lyapunov exponents, Ann. of Math., 167 (2008), 643-680.doi: 10.4007/annals.2008.167.643.

    [16]

    A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Asterisque, 358 (2013), 75-165.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return